# SDR AALA202511199950

- Difficulty date: November 10, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 80,814 hours, 34,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT ENTRY DOOR EMERGENCY ASSIST BOTTLE IS BELOW PRESSURE.  SERVICED AFT LEFT ENTRY DOOR EMERGENCY ASSIST BOTTLE IAW AMM 52-10-00.
